# SDR DXTA2023042684910

- Difficulty date: April 25, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N577QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605735
- Aircraft time: 13,294 hours, 10,049 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR UNLOCK LIGHT IS ILLUMINATED. SECOND FLAG FROM TOP RIGHT IS OUT OF VIEW. SECOND FLAG FROM TOP LEFT IS ONLY HALF IN VIEW.  SIX PACK LIGHTS GO OUT, HOWEVER VENT DOOR SEEMS OUT OF SEQUENCE. ///SIGN-OFF/// ADJUSTED MAIN CABIN DOOR FLAGS TO ORIGINAL CONFIGURATION IAW CE-560 XLS AMM CHAPTER 52-10-01. CLEANED AND LUBED VENT DOOR MECHANISM. CLEANED PROXIMITY SWITCH AND ALL WARNING LIGHT OPS CHECKED GOOD. COMPLIED WITH SEVERAL CABIN DOOR OPERATIONAL CHECKS IAW CE-560XLS CHAPTER 52-10-00 AND CABIN DOOR AND VENT DOOR OPERATIONAL CHECKS, CHECKED GOOD. NO OTHER DEFECTS NOTED.
